# SDR 97ZZZX4784

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: DAS21002
- Condition: Failed
- Location: Lt Mlg Brake
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IAD/HPN - FLT 6283 - DURING LANDING ON 10-30-97 AT 1906 HOURS, THE FLIGHT CREW EXPERIENCED A DISCREPANCY WITH THE CAPTAIN'S LEFT BRAKE PEDAL SHOWING BRAKE PRESSURE, BUT THE BRAKES WERE NOT WORKING.  COPILOT'S BRAKES WORKED FINE.  AIRCRAFT FERRIED TO IAD WHERE MAINTENANCE FOUND THE LT MAXARET LEAKING.  MAINTENANCE REMOVED AND REPLACED THE GASKETS IAW PRESCRIBED MAINTENANCE PROCEDURES.  ALL CHECKS WERE ACCOMPLISHED.  AIRCRAFT RELEASED FOR SERVICE.  REF:  OPER CONTROL NR:  VTZA97609.
